# SDR SIMA201126212

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145908
- Aircraft time: 16,302 hours, 135,892 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Faulty
- Location: Ground Connect
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO MIA FOR AUTO AND MANUAL PRESSURIZATION INOP.  REMOVED AND REPLACED GROUND CONNECTION VALVE IAW EMB 145 AMM 21-22-04.  OPS CHECK GOOD IAW EMB 145 AMM 21-31-00.  REFERENCE TO TURN OVER ON NRWC 925-MIA-00581.
